`a`
Discrete and Continuous Dynamical Systems - Series B (DCDS-B)
 

Volume 19,Number 8,     October 2014

Special issue in honor of Avner Friedman

1

Preface    Pages : i - ii

Urszula Ledzewicz,  Marek Galewski,  Andrzej Nowakowski,  Andrzej Swierniak,  Agnieszka Kalamajska and Ewa Schmeidel

 Abstract       Full Text      Related Articles

2

Fractional variational principle of Herglotz    Pages : 2367 - 2381

Ricardo Almeida and Agnieszka B. Malinowska

 Abstract       References       Full Text      Related Articles

3

A singularly perturbed age structured SIRS model with fast recovery    Pages : 2383 - 2399

Jacek Banasiak and Rodrigue Yves M'pika Massoukou

 Abstract       References       Full Text      Related Articles

4

Systems described by Volterra type integral operators    Pages : 2401 - 2416

Dorota Bors,  Andrzej Skowron and Stanisław Walczak

 Abstract       References       Full Text      Related Articles

5

A nonlocal problem describing spherical system of stars    Pages : 2417 - 2423

Marcin Bugdoł and Tadeusz Nadzieja

 Abstract       References       Full Text      Related Articles

6

Analysis of two quasistatic history-dependent contact models    Pages : 2425 - 2445

Xiaoliang Cheng,  Stanisław Migórski,  Anna Ochal and Mircea Sofonea

 Abstract       References       Full Text      Related Articles

7

Existence of unbounded solutions of a linear homogenous system of differential equations with two delays    Pages : 2447 - 2459

Josef Diblík,  Radoslav Chupáč and Miroslava Růžičková

 Abstract       References       Full Text      Related Articles

8

An explicit coefficient criterion for the existence of positive solutions to the linear advanced equation    Pages : 2461 - 2467

Josef Diblík,  Klara Janglajew and Mária Kúdelčíková

 Abstract       References       Full Text      Related Articles

9

Modeling DNA thermal denaturation at the mesoscopic level    Pages : 2469 - 2482

Marina Dolfin and Mirosław Lachowicz

 Abstract       References       Full Text      Related Articles

10

Existence of weak solutions for non-local fractional problems via Morse theory    Pages : 2483 - 2499

Massimiliano Ferrara,  Giovanni Molica Bisci and Binlin Zhang

 Abstract       References       Full Text      Related Articles

11

Two-stage model of carcinogenic mutations with the influence of delays    Pages : 2501 - 2519

Urszula Foryś and Beata Zduniak

 Abstract       References       Full Text      Related Articles

12

Parameter estimation of systems with delays via structural sensitivity analysis    Pages : 2521 - 2533

Krzysztof Fujarewicz and Krzysztof Łakomiec

 Abstract       References       Full Text      Related Articles

13

Multiple periodic solutions to a discrete $p^{(k)}$ - Laplacian problem    Pages : 2535 - 2547

Marek Galewski and Renata Wieteska

 Abstract       References       Full Text      Related Articles

14

A global implicit function theorem and its applications to functional equations    Pages : 2549 - 2556

Dariusz Idczak

 Abstract       References       Full Text      Related Articles

15

On the continuous dependence of solutions to a fractional Dirichlet problem. The case of saddle points    Pages : 2557 - 2568

Rafał Kamocki and Marek Majewski

 Abstract       References       Full Text      Related Articles

16

The existence of a solution for Dirichlet boundary value problem for a Duffing type differential inclusion    Pages : 2569 - 2580

Piotr Kowalski

 Abstract       References       Full Text      Related Articles

17

Multiple solutions for Dirichlet nonlinear BVPs involving fractional Laplacian    Pages : 2581 - 2591

Tadeusz Kulczycki and Robert Stańczy

 Abstract       References       Full Text      Related Articles

18

Periodic solutions to differential equations with a generalized p-Laplacian    Pages : 2593 - 2601

Adam Lipowski,  Bogdan Przeradzki and Katarzyna Szymańska-Dębowska

 Abstract       References       Full Text      Related Articles

19

Variational approach to stability of semilinear wave equation with nonlinear boundary conditions    Pages : 2603 - 2616

Andrzej Nowakowski

 Abstract       References       Full Text      Related Articles

20

Generalized fractional isoperimetric problem of several variables    Pages : 2617 - 2629

Tatiana Odzijewicz

 Abstract       References       Full Text      Related Articles

21

A note on the existence and properties of evanescent solutions for nonlinear elliptic problems    Pages : 2631 - 2639

Aleksandra Orpel

 Abstract       References       Full Text      Related Articles

22

On a nonlinear age-structured model of semelparous species    Pages : 2641 - 2656

Ryszard Rudnicki and Radosław Wieczorek

 Abstract       References       Full Text      Related Articles

23

Sufficient conditions for strong local optimality in optimal control problems with $L_{2}$-type objectives and control constraints    Pages : 2657 - 2679

Heinz Schättler,  Urszula Ledzewicz and Helmut Maurer

 Abstract       References       Full Text      Related Articles

24

On the existence of weighted asymptotically constant solutions of Volterra difference equations of nonconvolution type    Pages : 2681 - 2690

Ewa Schmeidel,  Karol Gajda and Tomasz Gronek

 Abstract       References       Full Text      Related Articles

25

Asymptotically zero solution of a class of higher nonlinear neutral difference equations with quasidifferences    Pages : 2691 - 2696

Ewa Schmeidel and Robert Jankowski

 Abstract       References       Full Text      Related Articles

26

The meaning of sensitivity functions in signaling pathways analysis    Pages : 2697 - 2707

Jaroslaw Smieja,  Malgorzata Kardynska and Arkadiusz Jamroz

 Abstract       References       Full Text      Related Articles